RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2012, Volume 92, Issue 2, Pages 313–315 (Mi mz9035)  

Brief Communications

The Liouville Property on Products of Riemannian Manifolds

A. G. Losev

Volgograd State University

Keywords: Liouville property of manifolds, Schrödinger equation, Riemannian manifold, Riemannian product, compact manifold without boundary, parabolic manifold, Laplace–Beltrami operator

DOI: https://doi.org/10.4213/mzm9035

Full text: PDF file (304 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2012, 92:2, 280–282

Bibliographic databases:

Document Type: Article
Received: 15.08.2011
Revised: 10.11.2011

Citation: A. G. Losev, “The Liouville Property on Products of Riemannian Manifolds”, Mat. Zametki, 92:2 (2012), 313–315; Math. Notes, 92:2 (2012), 280–282

Citation in format AMSBIB
\Bibitem{Los12}
\by A.~G.~Losev
\paper The Liouville Property on Products of Riemannian Manifolds
\jour Mat. Zametki
\yr 2012
\vol 92
\issue 2
\pages 313--315
\mathnet{http://mi.mathnet.ru/mz9035}
\crossref{https://doi.org/10.4213/mzm9035}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3201564}
\zmath{https://zbmath.org/?q=an:06138384}
\elib{http://elibrary.ru/item.asp?id=20731590}
\transl
\jour Math. Notes
\yr 2012
\vol 92
\issue 2
\pages 280--282
\crossref{https://doi.org/10.1134/S0001434612070292}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000308042500029}
\elib{http://elibrary.ru/item.asp?id=20476619}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84865761659}


Linking options:
  • http://mi.mathnet.ru/eng/mz9035
  • https://doi.org/10.4213/mzm9035
  • http://mi.mathnet.ru/eng/mz/v92/i2/p313

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:324
    Full text:78
    References:33
    First page:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019